# SDR DXTA2023103099310

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 877 hours, 590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008955
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: REPEAT DISCREPANCY:  DURING NORMAL POWER ON CHECKLIST, NONE OF THE EMER LTS WOULD COME ON WITH EMER LTS SWITCH IN ARM POSITION.  MOST EMER LTS WILL ILLUMINATE WITH EMER LTS IN ON POSITION, EXCEPT FOR THE EMER LTS UNDER SEAT 10 AND THE TWO EXIT SIGNS AT THE BOTTOM OF THE MAIN ENTRY DOOR.  REMOVED AND REPLACED #1 EMERGENCY BATTERY DUE TO EMERGENCY LIGHT SYSTEM INOP OPS CHECKS GOOD, ALL WORK DONE 1.A.W. CE-680A AMM CH 33-50-06.
